# SDR C2XA03IA084

- Difficulty date: August 15, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT NR 2685 - CREW REPORTED THAT DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT WITH AN AIR/GRD FAIL MESSAGE.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT MAIN LANDING WEIGHT ON WHEELS CONNECTOR TO BE DAMAGED.  THE AFFECTED CONNECTOR WAS REMOVED AND REPLACED, THE GEAR OPERATIONALLY CHECKED, AND THE AIRCRAFT RETURNED TO SERVICE.
